Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66827
Title: A game-theoretical approach for modeling competitions in a maritime supply chain
Authors: Song, LY
Yang, D 
Chin, ATH
Zhang, GZ
He, ZB
Guan, W
Mao, BH
Keywords: Game theory
Bertrand game
Equilibrium
Competition
Issue Date: 2016
Publisher: Routledge, Taylor & Francis Group
Source: Maritime policy and management, 2016, v. 43, no. 8, p. 976-991 How to cite?
Journal: Maritime policy and management 
URI: http://hdl.handle.net/10397/66827
ISSN: 0308-8839
EISSN: 1464-5254
DOI: 10.1080/03088839.2016.1231427
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
Citations as of Sep 22, 2017

Page view(s)

21
Last Week
2
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.